# SDR SWIA201437834

- Difficulty date: May 15, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,293 hours, 27,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER FLOORBOARD AT BS 484, RBL 27, CRACKED, C-CHECK, REMOVED CRACKED ANGLE  AND INSTALLED NEW ANGLE IAW STANDARD REPAIR.
